# SDR DXTA2014040405715

- Difficulty date: March 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 8,187 hours, 4,933 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION BEGINS AT FL260 AT 290KTS, INCREASED INTENSITY TO 350KTS.  FELT IN CONTROL COLUMN & NOT IN RUDDER PEDALS.  VIBRATION FELT IN COCKPIT SEATS & IN CABIN SEATS.  CHECKED ALL ELEVATOR BELLCRANKS, PUSHRODS, CONTROL COLUMS AND HINGE POINTS FOR CONDITION AND SECURITY.  NO DEFECTS NOTED IN REFERENCE TO G-200 AMM 27-30-00.  INSPECTED ALL ANTENNAS FOR SERCURITY.  NO DEFECTS NOTED IN REFERENCE TO G200 AMM 23-00-00. PERFORMED ELEVATOR CONTROL CABLES TENSION - ADJUSTMENT.  NO DEFECTS NOTED.
